# SDR COMA9630030

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Prop Hub
- Part number: 660714200
- Condition: Damaged
- Location: Mounting Flange
- Part time: 8,352 hours
- Component: R3544123F13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD93-19-01 INSPECTION, FLAW INDICATIONS WERE FOUND IN HUB REAR FACT MOUNTING FLANGE.  PROPELLER WAS DISASSEMBLED AND HUB REMOVED FROM SERIVCE.
